# SDR DHL9880664C

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5640807505
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COMPLY WITH DHL MSI 806-0913-1001, REMOVE AND REPLACE HORIZONTAL STAB CENTER SECTION, DUE TO CRACKED FASTENER HOLE.  REMOVED AND REPLACED AFT UPPER PANEL PER S/B 55-15.
